# SDR SWAA022671

- Difficulty date: November 11, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 65,242 hours, 70,919 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Cable
- Part number: 20805
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THROTTLE WILL NOT ADVANCE.  REMOVED AND REPLACED NR 2 ENGINE AFT TELEFLEX CABLE PER MM.
